# SDR 9601826308

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, THE CEILING MOUNTED EMERGENCY LIGHTS ILLUMINATED AND WOULD NOT EXTINGUISH.  REPLACED THE BATTERY PACK.  OPERATIONAL CHECK OK.
